Browse by Person

View wider browse menu Up a level
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.

Nies, A and Shafer, P orcid.org/0000-0001-5386-9218 (2020) Randomness notions and reverse mathematics. Journal of Symbolic Logic, 85 (1). pp. 271-299. ISSN 0022-4812

Shafer, P orcid.org/0000-0001-5386-9218 (2020) The strength of compactness for countable complete linear orders. Computability, 9 (1). pp. 25-36. ISSN 2211-3568

Shafer, P orcid.org/0000-0001-5386-9218 and Sorbi, A (2019) Comparing the degrees of enumerability and the closed Medvedev degrees. Archive for Mathematical Logic, 58 (5-6). pp. 527-542. ISSN 0933-5846

Bienvenu, L, Patey, L and Shafer, P orcid.org/0000-0001-5386-9218 (2017) On the logical strengths of partial solutions to mathematical problems. Transactions of the London Mathematical Society, 4 (1). pp. 30-71. ISSN 2052-4986

Shafer, P orcid.org/0000-0001-5386-9218 (2017) Honest elementary degrees and degrees of relative provability without the cupping property. Annals of Pure and Applied Logic, 168 (5). pp. 1017-1031. ISSN 0168-0072

This list was generated on Sat Oct 24 16:10:02 2020 BST.